APPLIED MATHEMATICS
A JOURNAL OF CHINESE UNIVERSITIES
Volume 35,  Series B,  Number 4,  December  2020
¡¡

                           CONTENTS

Pages

¡¡
379 The valuation of multi-counterparties CDS with credit rating migration
LI Wen-yi     GUO Hua-ying     LIANG Jin    Anis Ben Brahim
392 Some questions on partial metric spaces
GE Xun     LIN Shou
399 Limit behaviors for dependent Bernoulli variables
MIAO Yu     MA Huan-huan
410 The spike layer solution to singular perturbation Robin boundary value problem for higher order elliptic equation
FENG Yi-hu     HOU Lei
417 Robust analysis of discounted Markov decision processes with uncertain transition probabilities
LOU Zhen-kai     HOU Fu-jun       LOU Xu-ming
437 Protection zone in a diffusive predator-prey model with Ivlev-type functional response
ZHANG Li-na     XU Fei
452  A different approach for conformable fractional biochemical reaction¨Cdiffusion models
Anas Arafa
468 Approximation properties for the genuine modified Bernstein-Durrmeyer-Stancu operators
CAI Qing-bo     Ulku Dinlemez Kantar     Bayram Cekim
479 Phase retrieval with PhaseLift algorithm
LI Hui-ping     LI Song
¡¡ ¡¡